# SDR REXA2018102400986

- Difficulty date: September 24, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670359643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 677 TO FS= 720, PROJECTION STGR 15L ] [ FS= 744 TO FS= 761, PROJECTION STR 15R ] [ FS= 785 TO 847+16, PROJECTION STGR 15L ] [ FS= 847+16 TO FS= 906, PROJECTION STGR 15L ] AT PAX CABIN. (CPAX) (TCI: 53-20-233) COMPLETE: SUMMARY: SUMMARY OF NRC 00122: NEW SEAT RAILS IN SECTIONS [FS= 677 TO FS= 720, PROJECTION STGR 15L ] [ FS= 744 TO FS= 761, PROJECTION STGR 15R] [FS= 785 TO 847+16, PROJECTION STGR 15L] AT PAX CABIN WERE REPLACED PER SRM 51-41-02 AND AMM 53-00-49-400-801-PAR.(A)(B).
